MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAXCORE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MAXCORE; BIOPSY INSTRUMENT
Catalog Number MC1610
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guide kidney biopsy procedure via normal density tissue by using the maxcore.It was reported that during the procedure, the device allegedly failed to fire.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one maxcore disposable core biopsy instrument was received for evaluation.Upon visual evaluation, the device appeared to have residue on the distal tip of the stylet.The device was returned fully primed, with the top and bottom slide pulled back.Due to the condition of the device, no functional testing was performed.Therefore, the investigation is inconclusive for the reported failure to fire as no functional testing was performed due to the condition of the device.A definitive root cause for the reported failure to fire could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAXCORE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24387070
Report Number2020394-2026-00326
Device Sequence Number21402355
Product Code KNW
UDI-Device Identifier00801741084447
UDI-Public(01)00801741084447(11)250531(17)280331(10)REKR2278
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC1610
Device Lot NumberREKR2278
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown